# SDR AALA20040472

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Displaced
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POP - INFLIGHT T2058  ENROUTE DFW TO SJU AT FL370, DETECTED SMOKE IN COCKPIT AND CABIN.  SMOKE APPEARS TO COME FROM AIR CONDITIONING SYSTEM.  COMPLETED EMERGENCY CHECKLIST AND LANDED WITHOUT INCIDENT AT POP.  FOUND INSULATION BLANKET CONTACTING PNEUMATIC DUCTS AT AIR MIX MANIFOLD COMPARTMENT.  REMOVED INSULATION BLANKET FROM CONTACT WITH PNEUMATIC DUCTS AT AIR MIX MANIFOLD COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
